Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | IST-REx-ID: 9590 | OA
Bounded-degree spanning trees in randomly perturbed graphs
M. Krivelevich, M.A. Kwan, B. Sudakov, SIAM Journal on Discrete Mathematics 31 (2017) 155–171.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=0895-4801

Search

Filter Publications

  • Display / Sort

    Export / Embed